# SDR VTZA97316

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41023
- Engine: Garrtt TPE33114
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Detector
- Condition: Sliver
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 6236 - BOS-BWI - DURING CRUISE, MADE A SCHEDULED LANDING AT BWI WITH ON DISCREPANCY WHICH WAS RT ENGINE CHIP DETECTOR CAPTION ILLUMINATED IN FLIGHT, ENGINE PARAMETERS NORMAL.  AIRCRAFT WENT TO GATE AT BWI WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED SMALL SLIVER FROM CHIP DETECTOR.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
